On derivation of the density of states for periodic operators by the method of asymptotic expansion

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)51-60
Number of pages10
JournalProceedings of the Edinburgh Mathematical Society
Volume48
Issue number1
DOIs
Publication statusPublished - 2005

Cite this

@article{610d0f562bf142cbb1cd4d5e225edbcc,
title = "On derivation of the density of states for periodic operators by the method of asymptotic expansion",
author = "Cherednichenko, {K. D.} and P. Padilla",
year = "2005",
doi = "10.1017/S0013091504000707",
language = "English",
volume = "48",
pages = "51--60",
journal = "Proceedings of the Edinburgh Mathematical Society",
issn = "0013-0915",
publisher = "Cambridge University Press",
number = "1",

}

TY - JOUR

T1 - On derivation of the density of states for periodic operators by the method of asymptotic expansion

AU - Cherednichenko, K. D.

AU - Padilla, P.

PY - 2005

Y1 - 2005

UR - http://dx.doi.org/10.1017/S0013091504000707

U2 - 10.1017/S0013091504000707

DO - 10.1017/S0013091504000707

M3 - Article

VL - 48

SP - 51

EP - 60

JO - Proceedings of the Edinburgh Mathematical Society

JF - Proceedings of the Edinburgh Mathematical Society

SN - 0013-0915

IS - 1

ER -